Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An Eisenstein criterion for noncommutative polynomials
HTML articles powered by AMS MathViewer

by J. Kovacic PDF
Proc. Amer. Math. Soc. 34 (1972), 25-29 Request permission

Abstract:

An analogue of the Eisenstein irreducibility criterion is developed for linear differential operators, or, more generally, noncommutative polynomials, and is applied to a few simple examples.
References
  • E. R. Kolchin, Algebraic matric groups and the Picard-Vessiot theory of homogeneous linear ordinary differential equations, Ann. of Math. (2) 49 (1948), 1–42. MR 24884, DOI 10.2307/1969111
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12D05, 47E05
  • Retrieve articles in all journals with MSC: 12D05, 47E05
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 25-29
  • MSC: Primary 12D05; Secondary 47E05
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0292803-4
  • MathSciNet review: 0292803